Is my itchy skin related to methotrexate?

I have been on methotrexate for 3 months, then off for 1, now back on for 4 weeks. Only a higher dose. I woke up last night. Itching my neck and a rash. Dr. said to go off methotrexate for 2 weeks she does not think its mtx related, but not sure about taking the chance. Anyone have any thing similar?


Community Answers
  • Richard Faust moderator
    1 year ago

    Hi Deb g,
    Hoping you have gotten some relief. If you haven’t heard this yet, yes methotrexate can cause serious skin reactions and it is recommended that you contact your doctor immediately if such issues are experienced. This information and much more can be found in this article from our editorial team on methotrexate: https://rheumatoidarthritis.net/treatment/methotrexate/. Wishing you the best, Richard (RheumatoidArthtitis.net Team)

  • Lauren Tucker moderator
    1 year ago

    Deb g,
    Thanks for reaching out and sorry to hear about your itchy skin. While skin issues have been linked back to RA, I hope this article can give you more clarity on your skin and RA-
    https://rheumatoidarthritis.net/living/skin-issues-associated-ra/

    Additionally, the community may chime in with some support and information.

    Check back with us soon and let us know how you are doing.
    Warmly, Lauren (RheumatoidArthritis.net Team)

  • Share Your Answer

    Poll